×

Some bitopological concepts based on the alternative effects of closure and interior operator. (English) Zbl 1078.54019

Using the essence of closure and interior operators the authors define different families of subsets and classes of functions for bitopological spaces. The interrelationships of these families of subsets and classes of functions and the preservation of some well-known axioms of separation as well as those introduced by the authors under these maps, are studied. At the end applications to bitopologies are indicated. The paper provides a number of simple and illustrative examples.

MSC:

54E55 Bitopologies
54C08 Weak and generalized continuity
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andij-Revi, D., Some properties of the topology of α-sets, Mat. vesnik, 36, 1-10, (1984)
[2] El-Naschie, M.S., Chaos, solitons & fractals, 17, 989-1001, (2003)
[3] El-Naschie, M.S., Chaos, solitons & fractals, 7, 4, 499-518, (1996)
[4] El-Naschie, M.S., Int. J. th. phys., 37, 12, 2935-2951, (1998)
[5] Ganster, M., On strongly S-regular spaces, Glasnik mat., 25, 45, 195-201, (1990) · Zbl 0733.54012
[6] Greenwood, S.; Reilly, I.L., On feebly closed mappings, Indian J. pure apple. math., 17, 1101-1105, (1986) · Zbl 0604.54012
[7] Jankovic, D.S.; Konstadilaki-Savvopoulou, Ch., On α-continuous functions, Math. bohemica, 117, 259-270, (1992) · Zbl 0802.54005
[8] Kelly, J.C., Bitopological spaces, Proc. London math. soc., 3, 17-89, (1963) · Zbl 0107.16401
[9] Kong, T.Y.; Kopperman, R.; Meyer, P.R., Guest editors preface to special issue on digital topology, Topol. appl., 46, 173-179, (1992) · Zbl 0762.54035
[10] Kong, T.Y.; Kopperman, R.; Meyer, P.R., A topological approach to digital topology, Am. math. mon., 98, 901-917, (1991) · Zbl 0761.54036
[11] Long, P.E.; Herrington, L.L., Basic properties of regular closed functions, Rend. circ. mat. Palermo, 27, 2, 20-28, (1978) · Zbl 0416.54005
[12] Maki, H.; Devi, R.; Balachandron, K., Associated topologies of generalized α-closed sets and α-generalized closed sets, Mem. fac. sci. kochi univ. math., 15, 51-63, (1994) · Zbl 0821.54002
[13] Mashhour, A.S.; Hasanien, I.A.; El-Deeb, S.N., α-continuous and α-open mappings, Acta math. hung., 41, 213-218, (1983) · Zbl 0534.54006
[14] Malghan, S.R., Generalized closed maps, J. karnalak univ. sci., 27, 82-88, (1982) · Zbl 0578.54008
[15] Noiri, T., Almost αg-closed function and separation axioms, 82, 3, 193-205, (1999) · Zbl 0924.54020
[16] Noiri, T., Mildly normal spaces and some functions, Kyungpook math. J., 36, 183-190, (1996) · Zbl 0873.54016
[17] Pavel, P., Norm and pointwise topoologies need not to be binormal, Extracta math., 13, 1, 111-113, (1998) · Zbl 0991.54002
[18] Pawlak Z. Raugh sets: theoretical a spects of reasoning about data. In: System theory, knowledge engineering and problem solving, Vol. 9. Dordrecht: Kluwer; 1991
[19] Pawlak, Z., Raugh sets, raugh relations and raugh functions, Bull. Pol. ac. math., 15-19, (1996)
[20] Singal, M.K.; Arya, S.P., On almost-regular spaces, Glasnik mat., 4, 24, 89-99, (1969) · Zbl 0169.24902
[21] Signal, M.; Signal, S.R., Almost-continuous mappings, Yokohama math. J., 16, 63-73, (1968)
[22] Stadler, B.M.R.; Stadler, P.F., Generalized topological spaces in evolutionary theory and combinatorial chemistry, J. chem. inf. comput. sci., 42, 577-585, (2002)
[23] Shuliang W, Deren LI, Wenzhong SHI, Xinzhou W, Deyi LI. Raugh spatial description. In: IAPRS, Vol. XXXIV, Part 2, Commission II, Xian, 20-23 August 2002
[24] Witten, W., Phys. today, April, 24-30, (1996)
[25] Yoshimura, M.; Miwa, T.; Noiri, T., A generalization of regular closed and g-closed function, Stud. cera. math., 47, 353-358, (1995) · Zbl 0854.54020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.